# SDR UALA2013042602929

- Difficulty date: April 25, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 47,967 hours, 12,240 cycles
- Engine: Pwa PW4056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD DRAG BRACE OVERCENTER SPRING MISSING.   REPLACED MISSING SPRING.
